# SDR 2007UALA01980

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 48,243 hours, 9,312 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC LIGHTS INOP AT 3F & 2F.  [06-26-07]  REPLACED WIRE HARNESS AT SEAT 2F, OP CHECKS GOOD. RELAMPED AFT LIGHT AT 3F, OP CHECKS GOOD.
